Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr. Ashwini Manhas  - General Physician, Mohali

Dr. Ashwini Manhas

90 (93 ratings)
MD

General Physician, Mohali

11 Years Experience  ·  200 at clinic  ·  ₹200 online
Dr. Ashwini Manhas 90% (93 ratings) MD General Physician, Mohali
11 Years Experience  ·  200 at clinic  ·  ₹200 online
Submit Feedback
Report Issue
Get Help
Reviews
Services
Feed

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care....more
I believe in health care that is based on a personal commitment to meet patient needs with compassion and care.
More about Dr. Ashwini Manhas
You can book an instant appointment online with Dr. Ashwini Manhas on Lybrate.com.

Lybrate.com has a nexus of the most experienced General Physicians in India. You will find General Physicians with more than 39 years of experience on Lybrate.com. You can view profiles of all General Physicians online in Mohali. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MD - P.GI.M.E.R., CHANDIGARH - 2007
Languages spoken
English
Hindi
Punjabi

Location

Book Clinic Appointment with Dr. Ashwini Manhas

Dr Ashwini Manhas

First Floor, Aujla Tower, Above KFM Flour Mills, Opposite Somdatt's Landmark Apartments, Sector 115, Kharar Landran Road Mohali Get Directions
  4.5  (93 ratings)
200 at clinic
...more
View All

Consult Online

Text Consult
Send multiple messages/attachments. Get first response within 6 hours.
7 days validity ₹200 online
Consult Now
Phone Consult
Schedule for your preferred date/time
15 minutes call duration ₹300 online
Consult Now
Video Consult
Schedule for your preferred date/time
15 minutes call duration ₹300 online
Consult Now

Services

View All Services

Submit Feedback

Submit a review for Dr. Ashwini Manhas

Your feedback matters!
Write a Review

Patient Review Highlights

"knowledgeable" 7 reviews "Well-reasoned" 3 reviews "Caring" 3 reviews "Prompt" 2 reviews "Sensible" 3 reviews "Practical" 3 reviews "Very helpful" 18 reviews "Thorough" 2 reviews "Professional" 2 reviews "Saved my life" 1 review

Reviews

Popular
All Reviews
View More
View All Reviews

Feed

Sir I got motions. Which medicine I should take. Can you give be the best medicine to stop it soon.

MD
General Physician, Mohali
Dear lybrate-user. There are medicines for diarrhoea but a series of questions need to be asked and only then can someone prescribe you appropriate medications. Please get into consultation with someone online or visit a clinic nearby. Take care.
Submit FeedbackFeedback

My dad is unable to swallow food. He has to drink a sip of water every time he chews food His throat muscles also contract at times when he speak. And his jaw also gets a bit weird shape while speaking. What disease it can be and what can be the cure.

MD
General Physician, Mohali
My dad is unable to swallow food.
He has to drink a sip of water every time he chews food
His throat muscles also con...
Dear lybrate-user, at this age I feel you must consult a doctor. A difficulty in swallowing may be due to some problems related to throat muscles or any kind of obstruction in food pipe (Varied reasons). There are non invasive tests which can establish the cause and be treated accordingly. Sometimes neurological problems can also cause difficulty in swallowing. An ENT checkup should be done. Take care.
Submit FeedbackFeedback

Hi, CAN I TAKE VITAMIN D3 60k 1 tab every week? My age is 24 and I workout 4 weeks a day. Heavy lifting, and my height is 280cn and weight is 64 kg.

MD
General Physician, Mohali
Hi, CAN I TAKE VITAMIN D3 60k 1 tab every week? My age is 24 and I workout 4 weeks a day. Heavy lifting, and my heigh...
Dear lybrate-user, as you told that you are into weight training I don't think that you are likely to be requiring therapeutic doses of Vitamin D. You are not likely to be having Vit D Deficiency. It will be better that you get Vit D levels checked. Take it only if Vit D deficient. As increased levels of Vit D can also be problematic as this Vitamin is not excreted in urine. Take care. And keep fit.
4 people found this helpful
Submit FeedbackFeedback

Hello, Dear doctors from the last three months when I take vinegar with bowel potatoes so I get heartburning for two to three hours please guide what should I do?

MD
General Physician, Mohali
Hello,
Dear doctors from the last three months when I take vinegar with bowel potatoes so I get heartburning for two ...
Dear Lybrate user. It's a vinegar induced gastritis (acidity). It would be best if you avoid vinegar. However in case you consume this than Antacids will definitely help you. Take care.
1 person found this helpful
Submit FeedbackFeedback

I am a student and have been living in Punjab for past 2 years and after coming to Punjab I have faced numerous problems regarding my digestive system. But this time it is a bigger issue I can't eat anything (although I don't eat fast food) not even fruit salad I feel like pooping, even eating something small or not eating causes acidic feeling in my stomach, from past few days sometimes I feel constipation and sometimes black, tar or brown poop. I have visited SGL hospital for gastroenterologist but couldn't met her due to some problem but I did have an ultra sound done in which it was stated that I have fine concretions in my left kidney. The problem is that I face major bowel issues and can't leave my room due to feeling to take a dump .I am a college student so it is becoming a major issue ,what should I do now?

MD
General Physician, Mohali
I am a student and have been living in Punjab for past 2 years and after coming to Punjab I have faced numerous probl...
Dear lybrate-user, you seem to be having severe Acid Peptic Disease and may be ulcers in stomach which are resulting in black tarry stool. You must try and undergo an Upper Gastrointestinal Endoscopy to establish the cause. But your condition is very much treatable with medicines that reduce acid production and heal ulcer (if present). A usual course of medicines would be around 4-6 weeks. You are also having a tendency towards renal stone. Please have adequate water. But as long as your stomach problem is not addressed you will have problems with eating and drinking. So first go for treating gastrointestinal problem. Take care. You will be fine.
1 person found this helpful
Submit FeedbackFeedback

I drink mostly and some times in sudden I feel chest ache towards right side, is it because of acidity. I have acidity and gas problem.

MD
General Physician, Mohali
I drink mostly and some times in sudden I feel chest ache towards right side, is it because of acidity. I have acidit...
Dear lybrate-user, The chances are that it might be because of acidity but sometimes due to gall bladder problems also you may have this kind of problem. I will recommend that you must undergo an Ultrasound of abdomen to be sure of that. Especially so if frequency of this pain is increasing. Take care.
Submit FeedbackFeedback

My friend had hiv and he was on art (medicine) from one year. He was injecting drugs and he was high. Next day he used same needle he injected me in same syringe! Will I get hiv .maybe 2 drop of his blood had gone n my hands while injecting. Am I at risk. I am very tensed! Please help me.

MD
General Physician, Mohali
My friend had hiv and he was on art (medicine) from one year. He was injecting drugs and he was high. Next day he use...
Dear lybrate-user. I am afraid that you are at a risk of acquiring HIV. However since your friend is on ART it's his viral load which may determine the chances. Secondly a day's gap may have reduced chances but can't be ruled out. Please get yourself tested after 6 weeks, 3 months and 6 months of exposure. Chances are less but dear this is biology. We can't be sure. Please be cautious in future and take care.
1 person found this helpful
Submit FeedbackFeedback

When my gf is with me, then my sperm are automatically fall, How to control this. And if I didn't do masturbate with in 3-4 days, then I got night fall, what can I do for that? I feel really week now?

MD
General Physician, Mohali
When my gf is with me, then my sperm are automatically fall, How to control this. And if I didn't do masturbate with ...
Dear lybrate-user. I agree that you have become conscious about your semen related issues. But let me assure you that whatever you are experiencing is normal and does not need any medical intervention. At your age this thing may happen. It will gradually normalize as the age advances. As far as feeling weak is concerned let me tell you that this does not cause any weakness at all. Rather it's a sign of health, Vigour and fertility. So relax. You are just being a" man" actually. Take care.
1 person found this helpful
Submit FeedbackFeedback

My vitamin, 25 is 31nmol/L which is deficiency as per report. Please advice if it needed any action or doctor visit.

MD
General Physician, Mohali
My vitamin, 25 is 31nmol/L which is deficiency as per report. Please advice if it needed any action or doctor visit.
Dear, Vit D deficiency is quite common these days due to indoor lifestyle. Our body can manage vit D of its own if we maintain adequate exposure to sun. However in your case you can take Vit D available in sachet. Once a week for next few weeks and get yourself retested. Take care.
Submit FeedbackFeedback
View All Feed

Near By Doctors

86%
(12 ratings)

Dr. Jasmeet Singh

DNB (General Medicine), MBBS
General Physician
Mayo Hospital, 
300 at clinic
Book Appointment
87%
(299 ratings)

Dr. Goma Bali Bajaj

MEM , Diploma In Geriatric, MBBS
General Physician
Goma Bali Bajaj Clinic, 
300 at clinic
Book Appointment